# SDR ASAA2015071812465

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,950 hours, 2,282 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  BITE TEST OF ZONE TEMP CONTROLLERS IAW MM 21-61-00 HAS FAULT ON NR 2 CONTROLLER, ZONE SENSOR.  FOUND FWD CABIN SENSOR FILTER DIRTY.  CLEANED FILTER.  OPERATED PACKS AND FWD CAB INDICATES NORMALLY. GROUND VERIFICATION OK REF FIM 21-61, TASK 864.
